Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from MGUS. Feeling fatigued, severe pain in groin and kidney, vomiting, nose bleeds. Is this related to MGUS

I was diagnosed with MGUS in my 40 s and am now 55.My oncologist told me it was to do with my T cells. I have not had a follow up for nearly 2 years and am feeling extremely fatigued and am currently experiencing severe groin pain and kidney pain. I have also been vomiting for no reason and blood literally pours from my nose when I ve been sick. Do you think this is related to the MGUS? I am sick of feeling tired all the time.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
These symptoms definitely seem to be related to your MGUS which can invade your bone marrow and cause severe depletion of red cells, white cells and platelets. I definitely think you should get yourself evaluated by your oncologist. He would have to run several tests including a complete blood count, a bone marrow biopsy and a CT scan of the abdomen. Depending upon the extent of your disease, further treatment can be decided.
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor